# SDR VTZA96009

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: MS280343
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6352 - IAD-SWF - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE OIL TEMP RUNNING HIGH.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED OIL TEMP BULB.  ALL OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
